# SDR HALA2009012900038

- Difficulty date: January 29, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 67,560 hours, 30,955 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964622
- Part serial: 108
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - L PACK OFF LIGHT EXTIN AND PACK OFF MSG NOT DISPLAYED WITH PACK SW IN OFF POSITION.  REMOVED AND REPLACED LT FLOW CONTROL VALVE IAW AMM 21-51-1.  OPS AND LEAK CHECK GOOD. OK FOR SERVICE.
